Sur la théorie de Littlewood-Paley-Stein, d'après Coifman-Rochberg-Weiss et Cowling
Séminaire de probabilités de Strasbourg, Volume 19 (1985), p. 113-129
@article{SPS_1985__19__113_0,
     author = {Meyer, Paul-Andr\'e},
     title = {Sur la th\'eorie de Littlewood-Paley-Stein, d'apr\`es Coifman-Rochberg-Weiss et Cowling},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {19},
     year = {1985},
     pages = {113-129},
     zbl = {0574.47028},
     mrnumber = {889471},
     language = {fr},
     url = {http://www.numdam.org/item/SPS_1985__19__113_0}
}
Meyer, Paul-André. Sur la théorie de Littlewood-Paley-Stein, d'après Coifman-Rochberg-Weiss et Cowling. Séminaire de probabilités de Strasbourg, Volume 19 (1985) pp. 113-129. http://www.numdam.org/item/SPS_1985__19__113_0/

[1]. Calderón (A.P.). Ergodic theory and translation invariant operators. Proc. Natl. Acad. Sci. USA 59, 1968, p. 349-353. | MR 227354 | Zbl 0185.21806

[2]. Coifman (R.R.), Rochberg (R.), Weiss (G.). Applications of transference : the Lp version of von Neumann's inequality and the Littlewood-Paley-Stein theory. Linear spaces and approximation p. 53-67. Birkhaueser 1978. | MR 500219 | Zbl 0398.47005

[3]. Coifman (R.R.) et Weiss (G.). Transference methods in analysis. CBMS regional conference series n°31. Amer. Math. Soc. 1977. | MR 481928 | Zbl 0377.43001

[4]. Coifman (R.R.) et Weiss (G.). Operators associated with amenable groups, singular integrals induced by ergodic flows, the rotation method and multipliers. Studia Math. 47, 1973, p. 285-303. | MR 336233 | Zbl 0297.43010

[5]. Cowling (M.G.). Harmonic analysis on semigroups. Ann. of M. 117, 1983. | MR 690846 | Zbl 0528.42006

[6]. Cowling (M.G.). On Littlewood-Paley-Stein theory. Suppl. Rend. Circ. Mat. Palermo, 1, 1981, p. 21-55. | MR 639463 | Zbl 0472.42012

[7]. Stein (E.M.). Topics in harmonic analysis related to the Littlewood-Paley theory. Ann. Math. Studies 63, Princeton 1970. | MR 252961 | Zbl 0193.10502

[8]. Stein (E.M.). Singular integrals and differentiability properties of functions. Princeton Univ. Press. | MR 290095 | Zbl 0207.13501